@article{MZM_2001_70_5_a2,
author = {B. M. Vernikov},
title = {Special {Elements} of the {Lattice} of {Overcommutative} {Varieties} of {Semigroups}},
journal = {Matemati\v{c}eskie zametki},
pages = {670--678},
year = {2001},
volume = {70},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2001_70_5_a2/}
}
B. M. Vernikov. Special Elements of the Lattice of Overcommutative Varieties of Semigroups. Matematičeskie zametki, Tome 70 (2001) no. 5, pp. 670-678. http://geodesic.mathdoc.fr/item/MZM_2001_70_5_a2/
[1] Volkov M. V., “Young diagrams and the structure of the lattice of overcommutative semigroup varieties”, Transformation Semigroups, Proc. Int. Conf. (Univ. Essex. Colchester, 1994), 99–110 | Zbl
[2] Vernikov B. M., “On congruences of $G$-sets”, Comment. Math. Univ. Carol., 38:3 (1997), 601–611 | MR
[3] Vernikov B. M., “Distributivity, modularity, and related conditions in lattices of overcommutative semigroup varieties”, Semigroups with Applications, Including Semigroup Rings, St. Petersburg, 1999, 411–439 | Zbl
[4] Vernikov B. M., “Quasiidentities implying modularity and related conditions in lattices of overcommutative semigroup varieties”, Semigroup Forum, 57:1 (1998), 142–150 | DOI | MR | Zbl
[5] Grettser G., Obschaya teoriya reshetok, Mir, M., 1982
[6] McKenzie R. N., McNulty G. F., Taylor W. F., Algebras. Lattices. Varieties, V. I, Wadsworth/Cole, Monterey, 1987
[7] Schmidt R., Subgroup Lattices of Groups, Walter de Gruyter, Berlin, 1994 | Zbl
[8] Evans T., “The lattice of semigroup varieties”, Semigroup Forum, 2:1 (1971), 1–43 | DOI | MR | Zbl